MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0480-01
Medical Device Problem Codes Leak/Splash (1354); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11.Corrected fields: d4 (lot #, udi number), h6 (medical device ¿ problem code).
 
Additional Manufacturer Narrative
Other contact person phone number: (b)(6).User called into emergency support program line to request support with a cardiosave intra-aortic balloon pump(iabp) gas loss alarm.(b)(6), a cardio fellow, stated the nurses had change out the pump; however, the 2nd pump continued to alarm gas loss also.When asked, (b)(6) stated they were disconnecting the helium tubing to resolve the gas loss alarm.She and esp personnel performed proper troubleshooting: verify the helium tubing had no blood or discoloration.Press the iab fill key for 2-3 seconds, press start, and check the helium tubing again.The pump resumed without issue.While esp personnel and (b)(6) were discussing the nature of this alarm and different clinical possibilities, the pump alarmed gas loss again.Esp personnel and (b)(6) check for blood or discoloration in the helium tubing, turn down the augmentation by 2 levels to 8 out of 10 bars, press the iab fill key for 2-3 seconds, press start, and check the helium tubing again.The pump again started without issue.There was no obvious clinical explanation for the alarm at that time.Esp personnel explained if the pump continued to alarm gas loss then there was most likely an issue with the balloon.Esp personnel advised to go ahead and speak with the attending physician about issue.There was no patient harm or injury reported.
 
Event or Problem Description
User called into emergency support program line to request support with an intra-aortic balloon(iab) gas loss alarm.(b)(6), a cardio fellow, stated the nurses had change out the pump; however, the 2nd pump continued to alarm gas loss also.When asked, (b)(6) stated they were disconnecting the helium tubing to resolve the gas loss alarm.She and esp personnel performed proper troubleshooting: verify the helium tubing had no blood or discoloration.Press the iab fill key for 2-3 seconds, press start and check the helium tubing again.The pump resumed without issue.While esp personnel and (b)(6) were discussing the nature of this alarm and different clinical possibilities, the pump alarmed gas loss again.Esp personnel and (b)(6) check for blood or discoloration in the helium tubing, turn down the augmentation by 2 levels to 8 out of 10 bars, press the iab fill key for 2-3 seconds, press start, and check the helium tubing again.The pump again started without issue.There was no obvious clinical explanation for the alarm at that time.Esp personnel explained if the pump continued to alarm gas loss, then there was most likely an issue with the balloon.Esp personnel advised to go ahead and speak with the attending physician about issue.There was no patient harm or injury reported.

Brand Name
LINEAR 7.5FR. 40CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24001692
Report Number2248146-2026-0000140
Device Sequence Number10398360
Product Code DSP
UDI-Device Identifier10607567106564
UDI-Public(01)10607567106564(10)3000425185(17)271014(11)241014
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0480-01
Device Catalogue Number0684-00-0480-01
Device Lot Number3000425185
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2 CARDIOSAVE PUMPS; CARDIOSAVE
Patient Age67 YR
Patient SexMale